SciELO - Scientific Electronic Library Online

 
vol.15 número3On quasi-conformally flat and quasi-conformally semisymmetric generalized Sasakian-space-formsApproximate solution of fractional integro-differential equation by Taylor expansion and Legendre wavelets methods índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

SALUJA, G. S. Convergence theorems for generalized asymptotically quasi-nonexpansive mappings in cone metric spaces. Cubo [online]. 2013, vol.15, n.3, pp.71-88. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462013000300008.

The purpose of this paper is to study an Ishikawa type iteration process with errors to approximate the common fixed point of two generalized asymptotically quasinonexpansive mappings in the framework of cone metric spaces. Our results extend and generalize many known results from the existing literature.

Palabras clave : Generalized asymptotically quasi-nonexpansive mapping; common fixed point; Ishikawa type iteration process with errors; one metric space; normal and non-normal cone.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons